# SDR UPS99428644

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ALL BRAKE SYSTEM CABLES HAVE SLACK, NO BRAKE ACTION AFTER A/C ARRIVED ANC.  HYD BRAKE SYSTEM ADJ AND TEST C/W MM REF 32-41-00 PG 501.
